# SDR FDEA202408071204

- Difficulty date: August 7, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 32,645 hours, 18,544 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055004
- Part serial: CC2014
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA WATER TRAPPED AREAS (170MM X 60MM &45MM X 85MM) WERE FOUND AT ER7 OF LH   ELEVATOR TOP SKIN. ACCOMPLISHED THE CAT.A MAJOR COMPOSITE REPAIR AT LH ELEVATOR UPPER SKIN PANEL   NEAR ER7 AND NO.10 SCREW. PER GMM 6-2-100. I.A.W A300-600F SRM 55-21-12-201, PARA.5J. PAGE   268~274, FIG212(SHEET2) & 51-77-12-201 PARA 2A(2) PAGE209-210. OPTION D.
